# SDR 98UAL900507

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ECAM WARNING: GEAR NOT DOWN. RETURNED TO FIELD. *S/D*  ACCOMPLISHED LGCIU1 AND LGCIU2 TEST.  NO FAULTS FOUND.  REPLACED EEC DUE TO EPR PROBLEMS.  TESTED FMGC AND AFS SYSTEM, ALL OK.
